

page 1/5



Round 4: Most

August, 28th - 29th, 2021

			Friday, 27 August 2021	
Start	Finish	Duration	Series	Programm
08:00	11:00	03:00	FIA European Truck Racing Championship	Administrative Check
08:00	11:00	03:00	FIA European Truck Racing Championship	Scrutineering
08:45			NWES, Maxx Formula	Inspection Lap + Red Flag Lap
09:00	09:30	00:30	NWES Club	Run1
09:30	10:00	00:30	FIA European Truck Racing Championship	Drivers Briefing
tba			NWES	Briefing
tba			MAXX Formula	Briefing
09:40	10:10	00:30	MAXX Formula	Free Practice FP1
10:20	10:50	00:30	NWES Club	Run 2
10:55	11:10	00:15	FIA European Truck Racing Championship	Pace Truck Familiarisation and System's Check
11:15			FIA European Truck Racing Championship	Inspection Lap
11:30	12:00	00:30	NWES Club	Run 3
12:00	12:15		FIA European Truck Racing Championship	Extrication Exercise
12:00	12:30	00:30	BREAK / track cleaning	
12:30	13:00	00:30	MAXX Formula	Free Practice FP2
13:10	13:40	00:30	FIA European Truck Racing Championship	Free Practice FP1
13:50	14:20	00:30	NWES Pro	Free Practice FP1
14:30	15:00	00:30	NWES 2	Free Practice FP1
15:00	15:15	00:15	BREAK / track cleaning	
15:15	15:45	00:30	MAXX Formula	Free Practice FP3
15:55	16:25	00:30	FIA European Truck Racing Championship	Free Practice FP2
16:35	17:05	00:30	NWES Pro	Free Practice FP2
17:15	17:45	00:30	NWES 2	Free Practice FP2
18:00	18:30	00:30	FIA European Truck Racing Championship	Lifting Exercise
18:00	18:30	00:30	MAXX Formula	Extrication Exercise
18:30	19:00	00:30	NWES Club	Extrication Exercise

















page 2/5

			Saturday, 28 August 2021	
Start	Finish	Duration	Series	Program
08:30			All series	FIA Inspection Lap + Red Flag Lap
08:40	08:55	00:15	FIA European Truck Racing Championship	Pace Truck Familiarisation and System's Check
09:00	09:30	00:30	MAXX Formula	Timed Practice Q1
09:40	09:55	00:15	FIA European Truck Racing Championship	Warm - Up
10:05	10:35	00:30	NWES Pro	Timed practice Q1
10:45	11:15	00:30	NWES 2	Timed practice Q1
11:25	11:45	00:20	FIA European Truck Racing Championship	Qualifying 1
11:50	12:00	00:10	FIA European Truck Racing Championship	Super Pole
12:00	12:30	00:30	BREAK / track cleaning	
12:30			MAXX Formula	Pit Exit Open
12:35			MAXX Formula	Pit exit Closed/ 10 Minutes Board
12:45			MAXX Formula	Start Warm Up Lap / standing start
12:50	13:10	00:20	MAXX Formula	Race 1
13:25			NWES Pro	Pit Exit Open
13:30			NWES Pro	Pit Exit Closed
13:40			NWES Pro	10 Minutes Board
13:50			NWES Pro	Start Formation Lap / rolling start
13:55	14:35	00:40	NWES Pro	Race 1
14:50:00	15:00:00	00:10	FIA European Truck Racing Championship	Pit exit Open
15:00:00			FIA European Truck Racing Championship	Pit exit Closed - 10 min board
15:05:00			FIA European Truck Racing Championship	5 min board
15:07:00			FIA European Truck Racing Championship	3 min board
15:09:00			FIA European Truck Racing Championship	1 min board
15:09:30			FIA European Truck Racing Championship	30 sec board
15:10	15:15:00	00:05	FIA European Truck Racing Championship	Green Flag / Start of Formation Lap
15:15	15:45	00:30	FIA European Truck Racing Championship	Championship Race 1
15:55	16:05	00:10	FIA European Truck Racing Championship	Podium
16:15	16:30	00:15	Post Championship Race Interview Race 1	tba

















page 3/5

			Saturday, 28 August 2021	
Start	Finish	Duration	Series	Program
16:00			NWES 2	Pit Exit Open
16:05			NWES 2	Pit Exit Closed/ 10 Minutes Board
16:15			NWES 2	Start Formation Lap / rolling start
16:20	16:55	00:10	NWES 2	Race 1
17:10:00	17:20:00	00:10	FIA European Truck Racing Championship	Pit exit Open
17:20:00			FIA European Truck Racing Championship	Pit exit Closed - 10 min board
17:25:00			FIA European Truck Racing Championship	5 min board
17:27:00			FIA European Truck Racing Championship	3 min board
17:29:00			FIA European Truck Racing Championship	1 min board
17:29:30			FIA European Truck Racing Championship	30 sec board
17:30	17:35:00	00:05	FIA European Truck Racing Championship	Green Flag / Start of Formation Lap
17:35	18:05	00:30	FIA European Truck Racing Championship	Championship Race 2
18:15	18:25	00:10	FIA European Truck Racing Championship	Podium
18:35	18:50	00:15	Post Race Interview Race 2	tba

















page 4/5

			Sunday, 29 August 2021	
Start	Finish	Duration	Series	Program
08:45			All series	FIA Inspection Lap + Red Flag Lap
09:00	09:15	00:15	FIA European Truck Racing Championship	Pace Truck Familiarisation and System's Check
09:20	09:30	00:10	NWES Pro	Warm - up
09:40	09:55	00:15	FIA European Truck Racing Championship	Warm - up
10:05			NWES 2	Pit Exit Open
10:10			NWES 2	Pit exit Closed - 10 min board
10:20			NWES 2	Start Formation Lap/Rolling Start
10:25	11:00	00:35	NWES 2	Race 2
11:15	11:35	00:20	FIA European Truck Racing Championship	Qualifying 2
11:40	11:50	00:10	FIA European Truck Racing Championship	Super Pole
11:50	12:20	00:30		BREAK / track cleaning
12:30			MAXX Formula	Pit Exit Open
12:35			MAXX Formula	Pit Exit Closed/ 10 Minutes Board
12:45			MAXX Formula	Start Formation Lap
12:50	13:10	00:20	MAXX Formula	Race 2
13:25:00	13:35:00	00:10	FIA European Truck Racing Championship	Pit exit Open
13:35:00			FIA European Truck Racing Championship	Pit exit Closed - 10 min board
13:40:00			FIA European Truck Racing Championship	5 min board
13:42:00			FIA European Truck Racing Championship	3 min board
13:44:00			FIA European Truck Racing Championship	1 min board
13:44:30			FIA European Truck Racing Championship	30 sec board
13:45	13:50:00	00:05	FIA European Truck Racing Championship	Green Flag / Start of Formation Lap
13:50	14:20	00:30	FIA European Truck Racing Championship	Championship Race 3
14:30	14:40	00:10	FIA European Truck Racing Championship	Podium
14:50	15:05	00:15	Post Race Interview Race 3	tba
14:20	14:50	00:30		BREAK / track cleaning
14:50			NWES Pro	Pit Exit Open
14:55			NWES Pro	Pit Exit Closed
15:05			NWES Pro	10 Minutes Board
15:15			NWES Pro	Start Formation Lap / Rolling Start
15:20	16:00	00:40	NWES Pro	Race 2

















page 5/5

			Sunday, 29 August 2021	
Start	Finish	Duration	Series	Program
16:15:00	16:25:00	00:10	FIA European Truck Racing Championship	Pit exit Open
16:25:00			FIA European Truck Racing Championship	Pit exit Closed - 10 min board
16:30:00			FIA European Truck Racing Championship	5 min board
16:32:00			FIA European Truck Racing Championship	3 min board
16:34:00			FIA European Truck Racing Championship	1 min board
16:34:30			FIA European Truck Racing Championship	30 sec board
16:35	16:40:00	00:05	FIA European Truck Racing Championship	Green Flag / Start of Formation Lap
16:40	17:10	00:30	FIA European Truck Racing Championship	Championship Race 4
17:20	17:30	00:10	FIA European Truck Racing Championship	Podium
17:40	17:55	00:15	Post Race Interview Race 4	tba











